Three-dimensional cooperative irreducible systems with a first integral
Colloquium Mathematicum, Tome 76 (1998) no. 2, pp. 181-190
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_76_2_181_190,
author = {Janusz Mierczy\'nski},
title = {Three-dimensional cooperative irreducible systems with a first integral},
journal = {Colloquium Mathematicum},
pages = {181--190},
year = {1998},
volume = {76},
number = {2},
doi = {10.4064/cm-76-2-181-190},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-76-2-181-190/}
}
TY - JOUR AU - Janusz Mierczyński TI - Three-dimensional cooperative irreducible systems with a first integral JO - Colloquium Mathematicum PY - 1998 SP - 181 EP - 190 VL - 76 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-76-2-181-190/ DO - 10.4064/cm-76-2-181-190 LA - en ID - 10_4064_cm_76_2_181_190 ER -
Janusz Mierczyński. Three-dimensional cooperative irreducible systems with a first integral. Colloquium Mathematicum, Tome 76 (1998) no. 2, pp. 181-190. doi: 10.4064/cm-76-2-181-190
Cité par Sources :